@article{MZM_2024_116_4_a11,
author = {O. S. Kudryavtseva and A. P. Solodov},
title = {Univalent covering domain for a~class of holomorphic self-maps of a~disk with two boundary fixed points},
journal = {Matemati\v{c}eskie zametki},
pages = {632--635},
year = {2024},
volume = {116},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a11/}
}
TY - JOUR AU - O. S. Kudryavtseva AU - A. P. Solodov TI - Univalent covering domain for a class of holomorphic self-maps of a disk with two boundary fixed points JO - Matematičeskie zametki PY - 2024 SP - 632 EP - 635 VL - 116 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a11/ LA - ru ID - MZM_2024_116_4_a11 ER -
%0 Journal Article %A O. S. Kudryavtseva %A A. P. Solodov %T Univalent covering domain for a class of holomorphic self-maps of a disk with two boundary fixed points %J Matematičeskie zametki %D 2024 %P 632-635 %V 116 %N 4 %U http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a11/ %G ru %F MZM_2024_116_4_a11
O. S. Kudryavtseva; A. P. Solodov. Univalent covering domain for a class of holomorphic self-maps of a disk with two boundary fixed points. Matematičeskie zametki, Tome 116 (2024) no. 4, pp. 632-635. http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a11/
[1] L. V. Ahlfors, Conformal Invariants: Topics in Geometric Function Theory, McGraw-Hill, New York, 1973 | MR
[2] Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Grundlehren Math. Wiss., 299, Springer, Berlin, 1992 | MR
[3] O. S. Kudryavtseva, A. P. Solodov, Matem. sb., 210:7 (2019), 120–144 | DOI | MR
[4] Zh. Valiron, Analiticheskie funktsii, GITTL, M., 1957
[5] V. V. Goryainov, Matem. sb., 208:3 (2017), 54–71 | DOI | MR
[6] V. V. Goryainov, Kompleksnyi analiz i ego prilozheniya, Sbornik statei, Trudy MIAN, 298, Nauka, M., 2017, 101–111 | DOI
[7] A. P. Solodov, Matem. zametki, 108:4 (2020), 638–640 | DOI | MR
[8] A. P. Solodov, Izv. RAN. Ser. matem., 85:5 (2021), 190–218 | DOI
[9] O. S. Kudryavtseva, A. P. Solodov, UMN, 78:6 (474) (2023), 185–186 | DOI | MR
[10] O. S. Kudryavtseva, A. P. Solodov, UMN, 77:1 (463) (2022), 187–188 | DOI | MR | Zbl
[11] O. S. Kudryavtseva, A. P. Solodov, Matem. sb., 215:2 (2024), 48–72 | DOI